# SDR AALA20131120012

- Difficulty date: November 20, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 38,584 hours, 15,780 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32024441
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO LT PACK TRIM AIR CHECK VLV LEAKING.  VLV INSTALLED WITH AXIS VERTICAL ALLOWING VLV SEGMENTS TO WEAR THROUGH VLV BODY.  REPLACED LT HAND TRIM AIR CHECK VLV.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
